Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can headaches , dizziness and tiredness be the side effects of femiplan contraceptives ?

hallo am a first user of femiplan contraceptives.i started taking the pills on my 3rd menstrual day and noticed my bleeding stopped so fast.i had sex with my husband and after two weeks of no side effects,i suddenly started having headaches ,feeling dizzy and tired.what could be the problem?
Asked On : Tue, 6 Mar 2012
Answers:  1 Views:  1124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
consumer ratings reports for NORDETTE-28. Includes patient ...
bc     Depression irrational thoughts FATIGUED VERY VERY HORRIBLE ...
Answered: Wed, 7 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor